# SDR DALA2024020601568

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189157) ON #1 SPOILER FOUND MULTIPLE DENTS UNDER PLACARD ON UNDERSIDE OF THE #1 SPOILER. REPAIRED MULTIPLE DENTS UNDER PLACARD ON UNDERSIDE OF #1 SPOLER PER B737 SRM 51-70-10-2R-3 AND SRM 51-70-10-2R-4. GROUND SPOILER TEST GOOD I.A.W B737 AMM 27-62-91.
